Couldn't find what you looking for?

TRY OUR SEARCH!

On microgynon. Had sex 5 days after ovulation. Had sore nipples the next day and still do 5 days on. Very aware of my boobs. Also my stomach feels hard / bloated. Could it be pregnancy symptoms? Just i dont normally experience period symptoms this bad. Meant to be due on Monday.

Loading...

Hi there

If you are regular with Microgynon, then chances of pregnancy are almost zero. I will list some of the side effects below -

Side effects

Medicines and their possible side effects can affect individual people in different ways. The following are some of the side effects that are known to be associated with this medicine. Just because a side effect is stated here does not mean that all people using this medicine will experience that or any side effect.

  1.     Nausea and vomiting.
  2.     Abdominal pain.
  3.     Headache/migraine.
  4.     Breast tenderness and enlargement.
  5.     Weight changes.
  6.     Retention of water in the body tissues (fluid retention).
  7.     Vaginal thrush (candidiasis).
  8.     Change in menstrual bleeding, usually lighter periods or sometimes stopping of periods.
  9.     Menstrual spotting or breakthrough bleeding.
  10.     Depression.
  11.     Decreased sex drive.
  12.     Rise in blood pressure.
  13.     Skin reactions.
  14.     Irregular brown patches on the skin, usually of the face (chloasma).
  15.     Steepening of corneal curvature, which may make contact lenses uncomfortable.
  16.     Disturbance in liver function.
  17.     Gallstones.
  18.     Blood clots in the blood vessels

Do please revert back to your doctor who can examine you and maybe recommend a different brand or change in contraceptive pills. Good luck

 

Reply

Loading...